# SDR ASAA2014100309288

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,074 hours, 7,070 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED UPON RECALL EXTINGUISHES UPON RESET.  ACFT GROUNDED. BITE CK PACK/ZONE CONT FOUND FLT DECK SENSOR, CLEANED FLT DECK SENSOR OPS PACK.  BITE CK NO FAULTS FOUND REF FIM 21-62, TASK 801 & TASK 813. NO HISTORY PAST 30 DAYS.
